# SDR AALA20120127TUL15

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN AT STATIONS 870 TO 870 BELOW LONGERON 18 RIGHT.  INSTALLED REPAIR DOUBLER PER EA MD80-53-021427.
